On Monday night, my boyfriend and I had sex. However, the condom had slipped off BEFORE he even was near ejaculation. He did not ejaculate at that time. However, I was nervous so the next day which was Tuesday, I took a Plan B pill. Later on Tuesday night I had a bad headache and felt really tired. Today is now Sunday, and I noticed that there is a light-brown,reddish brown, coppery color in my panties. It's not a heavy flow like my period, it doesn't even look like my period it looks like the end results of last months period. My period usually comes around the 28th of the month. Why is this happening? Is this normal? Should I be concerned? Is this my period coming early or can I expect it in two weeks when it is do? Please answer.
It's happening because it's a hormonal symptom, & you have just put a huge dose of artificial hormone into your body. You may find it gets heavier, too. Sometimes your next actual period will be late.
Other than that, you can expect you may get any other symptoms that you would get with a period or pregnancy, until your body rebalances itself again.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2014 • 3 answers
Posted 24 Nov 2014 • 1 answer
Posted 7 Oct 2016 • 1 answer
Posted 16 Nov 2016 • 1 answer
Posted 14 days ago • 2 answers